RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 3  


Bases formed of successive primitives
Yu. A. Kaz'min
237
Uniqueness theorem for harmonic functions
V. Rao
247
Extension of dual subspaces invariant under an algebra
E. A. Larionov
253
Local properties of sums of certain random series
Yu. V. Kozachenko
261
Estimate of the remainder term in Tate's formula
V. A. Dem'yanenko
271
Regulator convergence in commutative $l$-groups
È. E. Gurevich
279
Automorphism matrix of a countable-dimensional torus
E. V. Maikov, G. E. Shilov
285
A minimal polynomial basis of unitary invariants of a square matrix of the third order
K. S. Sibirskii
291
Completeness of the system of Floquet solutions of equations of the neutral type
N. A. Kulesko
297
Investigation of stability in the theory of nonlinear oscillations
M. M. Khapaev
307
Weighted cubature formulas for periodic functions
V. I. Polovinkin
319
A relation between Jensen's inequality and a geometrical problem
V. I. Berdyshev
327
A general class of inequalities containing Steffensen's inequality
E. K. Godunova, V. I. Levin
339
Approximation by linear methods of summation of orthogonal series
È. A. Storozhenko
345

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
A problem of Nevanlinna
N. U. Arakelian
357
Theory of integral representations of rings
A. V. Roiter
361

Information
All-Union Symposium on the theory of rings and modules
367
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019